# SDR YENA2024092001284

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 34,814 hours, 11,035 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: Activated
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#569, BOS-FLL. 'AFT AVIONICS COMPARTMENT SMOKE INDICATION ON SHORT FINAL. SMOKE INDICATION WENT OUT AFTER LANDING.( AVIONIC SMOKE DETECTION SYSTEM AFT AVIONICS CARGO RACK (LTV) ); PERFORMED IFE AFT RACK CLEANING IAW AM 44-20-160-801 OPS CHECK OK ,IAW AMM 44-20-20-750-801 ,MDDR CLEARED MX-4 UPDATED .8TH732B.'
